# SDR SWAA2018110826597

- Difficulty date: October 10, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Tie Down
- Part number: 141A5200
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FLOOR TIE DOWN CORRODED AT BS 500B, LBL 17.  R&R TIE DOWN IAW MT.
